Some results on pseudo MV-algebras with n-roots
DOI:
https://doi.org/10.23755/rm.v55i0.1722Abstract
The paper provides a study of pseudo MV-algebras with $n$-roots. We outline their main properties and establish that the class of MV-algebras with $n$-roots forms a variety. Then, we introduce the concept of a strict $n$-root to classify the class of pseudo MV-algebras with $n$-root and demonstrate an equivalence between this variety and the class of $n$-divisible unital $\ell$-groups. Finally, we find a relationship between strongly atomless pseudo MV-algebra and strict pseudo MV-algebras. \\
\textbf{Keywords}: Pseudo MV-algebra; Square root; n-root; n-strict MV-algebra; Boolean algebra; Strongly atomless
References
L. P. Belluce. Semi-simple and complete mv-algebras. Algebra Universalis, 29:1–9, 1992.
R. Bělohlávek. Some properties of residuated lattices. Czechoslovak Mathematical Journal, 53(1):161–171, 2003.
C. C. Chang. Algebraic analysis of many valued logics. Transactions of the American Mathematical Society, 88(2):467–490, 1958.
C. C. Chang. A new proof of the completeness of the lukasiewicz axioms. Transactions of the American Mathematical Society, 93(1):74–80, 1959.
R. L. Cignoli, I. M. d’Ottaviano, and D. Mundici. Algebraic foundations of many-valued reasoning, volume 7. Springer Science & Business Media, 2013.
A. Dvurečenskij and O. Zahiri. Some results on pseudo mv-algebras with square roots. Fuzzy Sets and Systems, 465:108527, 2022.
A. Dvurečenskij. On pseudo mv-algebras. Soft Computing, 5:347–354, 2001a.
A. Dvurečenskij. States on pseudo mv-algebras. Studia Logica, 68:301–327, 2001b.
A. Dvurečenskij. Pseudo mv-algebras are intervals in ℓ-groups. Journal of the Australian Mathematical Society, 72(3):427–446, 2002.
A. Dvurečenskij and O. Zahiri. On emv-algebras with square roots. Journal of Mathematical Analysis and Applications, 524(2):127113, 2023.
G. Georgescu and A. Iorgulescu. Pseudo-mv algebras. Mult.-Valued Log, 6(1–2):95–135, 2001.
U. Höhle. Commutative, residuated l-monoids. In Non-classical logics and their applications to fuzzy subsets, volume 32, pages 53–106, 1995.
D. Mundici. Interpretation of af c*-algebras in Łukasiewicz sentential calculus. Journal of Functional Analysis, 65(1):15–63, 1986.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.